# SDR AALA20160414002

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 5,297 hours, 1,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11C AISLE EMER EXIT LIGHT HANGING OUT.  REPLACED SEAT EMER LIGHT HARNESS IAW AMM 33-51-19.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.  THE ACFT WAS NOT GNDED.
